# SDR HNAA2011062300182

- Difficulty date: April 27, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRANCE FLOORBOARD CHANNEL TRIM HARDWARE CORRODED.  R & R PAX ENTRANCE FLOORBOARD CHANNEL TRIM HARDWARE IAW -8-100, MM 25-22-10.
